# SDR ASAA2014072308752

- Difficulty date: July 23, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,067 hours, 7,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 146A9403237
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SURROUND REVEAL PANEL 142KW HAS EDGE NICKS AND BARE METAL.  ACFT GROUNDED. REMOVED THE EDGE DAMAGE; FOUND OUT OF LIMITS IAW SRM 53-60-15-01-1, FIG 103, SHEET 4.  REPLACED THE NEW REVEAL PANEL 142-KW PN 146A9403-237, PO 810374.2 IAW SRM 51-10-02-0G-0, STEP 9.  REMOVED DOT J-662.
